Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

suspect

Member
  • Posts

    18
  • Joined

  • Last visited

Reputation

0 Neutral
  1. in a very similar boat as you guys. i finished my first course about 5 months ago, and since then had a breakout on my cheeks a couple weeks ago. sucks balls. most of it is under control but i went to the derm today to get a professional opinion, and she suggested i go back to accutane for a couple of months. Not as strong, but enough to kick it back down into remission. 40mg a day. i really hate these side effects. gulp........ she said that of the 2nd course a very very small percentage come b
  2. I've been off of my accutane treatment for about 4 months now, and I'm starting to get some inflammation and whiteheads on the sides of my cheeks. Yikes! This SuCKS!! Am I over reacting? I thought it would at the very least last 6 months. To combat this, I started taking some left over doxycycline, and have been treating my face topically with that product Exposed. It was sort of bad last week, but its been getting better. I am scared that if I don't act soon, the acne will turn nodular on me. S
  3. sorry to hear about the eczema on your hands. i get it on the back of my neck sometimes. when i do get it, i cover the infected area with hydrocortisone 2x a day, and it usually resolves itself in 3 to 4 days. if you can't see your doctor right away for a prescription, try some of the over the counter stuff. your pharmacist can probably assist you. by the way, i wanna bump what you posted a couple of days ago about how important it is to be happy with yourself, and not let the superficial phys
  4. sunrise what a quick and fast response. thank you. my face is actually healing nicely, i just wish it were faster. I know its pretty unrealistic, but because of the risks associated with this drug apart of me thinks that this process should be like magic and smooth out all your blemishes in the blink of an eye. I mean... if i'm risking depression, loss of hair, blindness, and messed up babies, at the very least...i should get nice skin. I think that's fair, don't you? Anyways, I am 2.5 months
  5. sunrise What great progress you've made in the past 4 months. really...overall your skin looks very healthy, and it looks like the red marks that are left will blend in very soon. You also very good bone structure, and from the log you seem like a down to earth person-what a catch. the guy your with must be very lucky. okay... enough stroking of your ego. I have a real question for you, this is your second go around on tane? yes? The first time, did the red marks heal quicker when you were on a
  6. sorry to hear about your recent break out-just when you think your out of the woods. But stay positive, your skin is still purging. And your absolutely right, i'm finding the same problem red marks take forever to heal and blend in. Do you think a good moisturizer might speed up the process? are you afraid it might clog? its hard to go off recommendations, because everyone's skin reacts differently, but i use eucerin calming creme and vaseline aloe fresh-nothing fancy. Every month i see the der
  7. Good luck Rai. Unlike many of the other logs here your keeping yours very positive-that's a good thing. Makes it more enjoyable to read. It also sounds like the drug is doing its job. More acne is coming to the surface and your lips are drying. Hopefully, that means you'll find cleaner happier skin sooner than later. For your lips if carmex ever fails you, buy some aquaphor. And yes you are absolutely right....there are more fish in the sea. yoohoo fish? where are you? i'm coming.
  8. Ja66, Thanks for checking in on me. Sounds like the skin on your face did a 180 degree turn for the better. How inspiring. It is a little suspicious that your IB only lasted a day....but I suppose everyone's different. My mom is also a teacher. Its a good profession. I can totally relate about getting paranoid. I don't think most people care about that sort of stuff, but it really eats away at your confidence, you know? With regards to my accutane strength, the doctor said she would increase my
  9. Day 35 Update: I went to the dermatologist last week to check on my progress and increase my prescription to 40 mg a day. She says from the looks of things, I'm doing fine. More and more spots are coming to the surface, my lips are dry which is a sign the medications is working, and the side effects have been minimal. Very little joint pain. No eye irritation or reduced visibility at night. Not tired. I have been getting a little sad and shy at work, which is not good, but I'm sure that will
  10. Day 26 Update: let's see what to report. overall, my complexion has improved-nothing dramatic, but its moving in the right direction which is encouraging. A lot of the bumps that i once had on the sides of my face have dried up, and i can feel my skin and hair becoming less oily. Outside of a few nodules and pimples I mostly have pigmented spots on my face. Although this may be a good sign, I'm not counting my eggs just yet cuz i know as you increase your prescription to a stronger dosage, peo
  11. its an antibiotic ointment usually used for cuts and bruises.how's your break out? has it gotten worst? are your red marks healing normally? Is your skin dry?
  12. thanks for stopping by my log. it is always reassuring to hear the guy next to you going through the same problems you are. For the past 9 years, acne has been mild for me, and annoying at most, but just recently it is has become considerably inflamed.....probably a combination of work and personal stress. good luck with your course as i will be checking on your log regurarly. and put some neosporin on those red spots.
  13. hey sidd. Thanks for the vote of encouragement. Hope you have happy clean skin on you way. Day 9 The Accutane is starting to work. More and more whiteheads are coming to the surface. I'm getting chapped lips, and I feel a little less oilier with every passing day. The other day I popped the pill and skipped breakfast ..yeh that was a big mistake. We had a huge presentation at work and my entire face was flush. To counter some of the side effects, I've been taking vitamin e, zinc and drinking l
  14. My story is probably very similar to many of your stories. i'm 27 and had mild acne for the past 10 years, but had somewhat of a major break out bout 4 months ago. i thought i was too old for acne. anyways, for the past 4 months i've been on tretinoin cream and antibiotics which seems to have only exacerbated my acne. The cream made the skin on my face extremely oily. my pores started to clog, and i got small little bumps on the sides of my cheeks, some cysts ...mostly white heads...but lots of
  15. sounds like your persistence and efforts are finally paying off with RAM- congratulations amforati! I can sympathize with you somewhat i'm 27, probably had mild acne for the past 10 years, but started using tretinoin after i had somewhat of a major break out bout 3 months ago. i thought i was too old for acne. Anyways, the cream made the skin on my face extremely oily. my pores started to clog, and i got small little bumps on the sides of my cheeks, some cysts not as much as you...mostly white h
×